On the theory of solvable groups without torsion
Algebra i logika, Tome 15 (1976) no. 4, pp. 464-469
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_4_a4,
author = {N. A. Erzakova and V. A. Churkin},
title = {On the theory of solvable groups without torsion},
journal = {Algebra i logika},
pages = {464--469},
year = {1976},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_4_a4/}
}
N. A. Erzakova; V. A. Churkin. On the theory of solvable groups without torsion. Algebra i logika, Tome 15 (1976) no. 4, pp. 464-469. http://geodesic.mathdoc.fr/item/AL_1976_15_4_a4/